Publications of the selected author

1

Author:
Title:
Will Tax Reforms Alone Solve the Tax Avoidance and Tax Haven Problems?
Source:
Journal of International Business Policy. - Vol. 2, iss. 3 (2019) , s. 258-271. - Summ. - Bibliogr.
Nr:
2168336347
article
1
Will Tax Reforms Alone Solve the Tax Avoidance and Tax Haven Problems? / James NEBUS // Journal of International Business Policy. - Vol. 2, iss. 3 (2019), s. 258-271. - Summ. - Bibliogr. - ISSN 2522-0691
1
Nebus J., (2019), Will Tax Reforms Alone Solve the Tax Avoidance and Tax Haven Problems?, "Journal of International Business Policy", Vol. 2, iss. 3, s. 258-271.
1
@article{UEK:2168336347,
author = "Nebus James",
title = "Will Tax Reforms Alone Solve the Tax Avoidance and Tax Haven Problems?",
journal = "Journal of International Business Policy",
number = "Vol. 2, iss. 3",
pages = "258-271",
year = "2019",
}